Hi I have been needing some help..I haven't gone to anyone for help and have been trying this all alone..I just want some idea if wat I'm doing is good for my weaning off of tramadol 50 mgs that I was taking about 300/400 a day..I'm down to about 1-2 a day but I still get the horrible symptoms such as cold sweats, brain zaps etc..I found that soma has been helping me wit the wds that I started taking when I decided to stop the tramadols..I've only had to take the trams once or twice a day..mostly to sleep..now it's been a rough 4 days but I need some advice on wat I should really do..when I do take a tram, it's lasts me about 12 hrs now and I take the soma in between to not get the icky feeling..I've taken soma before and never had an issue wit addiction..and I stopped cold turkey after 2 weeks which that's wat I was planning to do once I'm done wit the wds..is this a good idea cuz i find that it helps me a lot...I'm 32 yrs old and I have a chronic back condition to which the doc put me on trams and gradually I upped my dose myself...any suggestions would be greatly appreciated..thank u.!!View Thread
I'm having the same issues and it is no fun at all..as far as if it affects the liver..yes, I've had my levels checked every several months and they are always abnormal since I started taking them..about 2 weeks into taking them I started getting right rib area abdominal pain and for weeks they did testing and came to the conclusion which it was my gallbladder..they removed it and here again wit the pains even after surgery..we came to find out that it was actually the tramadols ruining my liver so now I'm going thru the worse wds cuz I have decided to stop and it hasn't been fun..I'm down to 1-2 a day of the 50mg tabs..I wish u luck cuz this is by far the WORSE thing I have ever experienced in my life.!!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.